# SDR DHL2002720502

- Difficulty date: October 7, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, AFT. CARGO FRAME BS 970 AT STR. 24 LT HAS A DENT INTO THE RADIUS.   REMOVED PREVIOUS REPAIR AND CUT-OUT DAMAGED AREA DIM 2 1/2 X 1 INCH IAW SRM  FAB. REPAIR DIM 18 X 2 1/2 INCH IAW  SRM.  PART ALODINED AND PRIMED  IAW.  INSTALL DOUBLER AFT. CARGO FRAME BS 970 AT STR. 24 LT IAW SRM.
